# SDR ASOA2013041203372

- Difficulty date: March 25, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,784 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 473
- Part time: 992,976 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 473.15, RBL 27.00, INTERCOSTAL INBD AFT NESTING ANGLE IS CRACKED.  REQUIRES REPLACEMENT.  R & R ANGLE IAW SRM 51-42-10, 51-40-11 AND 51-42-21.
